Couldn't find what you looking for?

TRY OUR SEARCH!

After having suffered a bacterial infection in my stomach for 2 weeks, for which I received antibiotics, I had extreemely severe stomach spasms in the bottom part of my stomach one night. Each spasm would last between 30 and 45 minutes. There would be a rest of maybe 15-30 minutes and then it started up again. The doctor had told me the pain in my stomach was acid. I am very sure this is not the case. After all, anti-acid medicine did not work.

What are these spasms caused by and how can I avoid this in the future?

Hans

Loading...

Did you try quinine tablets?

I am not sure how they would react to stomach cramps, but they help me at times.

There are muscle relaxants such as methocarbamol and baclofen that you can try.

If it is a short term thing, then your Doctor would probably give you a supply of diazepam for its muscle relaxant qualities.
Reply

Loading...